52 results  save search


  • 1
  • 2
hal-00961425v1  Journal articles
Henri BerestyckiJean-Michel RoquejoffreLuca Rossi. The influence of a line with fast diffusion on Fisher-KPP propagation
Journal of Mathematical Biology, Springer Verlag (Germany), 2013, 66 (4-5), p. 743-766. ⟨10.1007/s00285-012-0604-z⟩
hal-02077816v1  Journal articles
Henri BerestyckiJean-Michel RoquejoffreLuca Rossi. The influence of a line with fast diffusion on Fisher-KPP propagation
Journal of Mathematical Biology, Springer Verlag (Germany), 2013, 66 (4-5), pp.743-766. ⟨10.1007/s00285-012-0604-z⟩
hal-01978556v1  Journal articles
Laurent DietrichJean-Michel Roquejoffre. Front propagation directed by a line of fast diffusion: large diffusion and large time asymptotics
Journal de l'École polytechnique — Mathématiques, École polytechnique, 2017, 4, pp.141-176
hal-01978568v1  Book sections
Lionel RoquesJean-Pierre RossiHenri BerestyckiJérôme RousseletJimmy Garnier et al.  Modeling the Spatio-temporal Dynamics of the Pine Processionary Moth
Processionary moths and climate change: An update, Springer Netherlands, pp.227-263, 2015
hal-00629383v1  Journal articles
L. CaffarelliJean-Michel RoquejoffreO. Savin. Nonlocal minimal surfaces
Communications on Pure and Applied Mathematics, Wiley, 2010, 63 (9), pp.1111-1144
hal-00995850v1  Journal articles
Antoine MelletJames NolenJean-Michel RoquejoffreLenya Ryzhik. Stability of generalized transition fronts
Communications in Partial Differential Equations, Taylor & Francis, 2009, 34 (6), p. 521--552. ⟨10.1080/03605300902768677⟩
hal-00961576v1  Journal articles
Xavier CabréJean-Michel Roquejoffre. The influence of fractional diffusion in Fisher-KPP equations
Communications in Mathematical Physics, Springer Verlag, 2013, 320 (3), p. 679-722. ⟨10.1007/s00220-013-1682-5⟩
...
hal-01251188v1  Journal articles
Patrick BernardJean-Michel Roquejoffre. Convergence to Time-Periodic Solutions in Time-Periodic Hamilton–Jacobi Equations on the Circle
Communications in Partial Differential Equations, Taylor & Francis, 2005, 29 (3-4), pp.457-469. ⟨10.1081/PDE-120030404⟩
hal-01978596v1  Journal articles
Henri BerestyckiJean-Michel RoquejoffreLuca Rossi. The Shape of Expansion Induced by a Line with Fast Diffusion in Fisher-KPP Equations
Communications in Mathematical Physics, Springer Verlag, 2016, 343 (1), pp.207-232
hal-01978546v1  Journal articles
James NolenJean-Michel RoquejoffreLenya Ryzhik. Refined long-time asymptotics for Fisher–KPP fronts
Communications in Contemporary Mathematics, World Scientific Publishing, 2018, pp.1850072
hal-01978589v1  Journal articles
James NolenJean-Michel RoquejoffreLenya Ryzhik. Power-Like Delay in Time Inhomogeneous Fisher-KPP Equations
Communications in Partial Differential Equations, Taylor & Francis, 2014, 40 (3), pp.475-505
...
hal-00606214v1  Journal articles
Régis MonneauJean-Michel RoquejoffreViolaine Roussier-Michon. Travelling graphs for the forced mean curvature motion in an arbitrary space dimension
Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2013, 46 (2), pp.217-248
...
hal-00003744v1  Journal articles
Francois HamelRegis MonneauJean-Michel Roquejoffre. Stability of travelling waves in a model for conical flames in two space dimensions
Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2004, 37, pp.469-506
hal-00627338v1  Journal articles
Jean-Michel RoquejoffreViolaine Roussier-Michon. Nontrivial large-time behaviour in bistable reaction-diffusion equations
Annali di Matematica Pura ed Applicata, Springer Verlag, 2009, 188 (2), pp.207-233. ⟨10.1007/s10231-008-0072-7⟩
hal-00809259v1  Journal articles
Michaël BagesPatrick MartinezJean-Michel Roquejoffre. How travelling waves attract the solutions of KPP-type equations
Transactions of the American Mathematical Society, American Mathematical Society, 2012, 364, pp.5415-5468. ⟨10.1090/S0002-9947-2012-05554-1⟩
hal-00966173v1  Journal articles
Leonard MonsaingeonJean-Michel RoquejoffreA. Novikov. Traveling wave solutions of advection-diffusion equations with nonlinear diffusion
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2013, 30 (4), p. 705-735. ⟨10.1016/j.anihpc.2012.11.003⟩
hal-00933512v1  Journal articles
Daniela de SilvaJean-Michel Roquejoffre. Regularity in a one-phase free boundary problem for the fractional Laplacian
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2012, 29 (3), pp.335-367. ⟨10.1016/j.anihpc.2011.11.003⟩
hal-00630909v1  Journal articles
Henri BerestyckiJean-Michel RoquejoffreLuca Rossi. The periodic patch model for population dynamics with fractional diffusion
Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2011, 4 (1), pp.1-13. ⟨10.3934/dcdss.2011.4.1⟩
  • 1
  • 2